Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Class numbers of definite quaternary forms with nonsquare discriminant


Author: Paul Ponomarev
Journal: Bull. Amer. Math. Soc. 79 (1973), 594-598
MSC (1970): Primary 10C05, 12A80; Secondary 12A85
DOI: https://doi.org/10.1090/S0002-9904-1973-13217-3
Corrigendum, Volume 79: Bull. Amer. Math. Soc., Volume 81, Number 2 (1975), 506--506
MathSciNet review: 0311577
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Eichler, Quadratische Formen und orthogonale Gruppen, Die Grundlehren der math. Wissenschaften in Einzeldarstellungen mit besonderer Berücksichtigung der Anwendungsgebiete, Band 63, Springer-Verlag, Berlin, 1952. MR 14, 540. MR 51875
  • 2. M. Eichler, Zur Zahlentheorie der Quaternionen-Algebren, J. Reine Angew. Math. 195 (1955), 127-151. MR 18, 297. MR 80767
  • 3. O. Körner, Die Masse der Geschlechter quadratischer Formen vom Range ≦3 in quadratischen Zahlkörpern, Math. Ann. 193 (1971), 279-314.
  • 4. H. -W. Leopoldt, Eine Verallgemeinerung der Bernoullischen Zahlen, Abh. Math. Sem. Univ. Hamburg 22 (1958), 131-140. MR 19, 1161. MR 92812
  • 5. M. Peters, Ternäre und quaternäre quadratische Formen und Quaternionenalgebren, Acta Arith. 15 (1968/1969), 329-365. MR 40 #2605. MR 249360
  • 6. P. Ponomarev, Class numbers of positive definite quaternary forms, Bull. Amer. Math. Soc. 76 (1970), 646-649. MR 41 #3396. MR 258750
  • 7. P. Ponomarev, Class numbers of definite quaternary forms with square discriminant, J. Number Theory (to appear). MR 347733

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 10C05, 12A80, 12A85

Retrieve articles in all journals with MSC (1970): 10C05, 12A80, 12A85


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13217-3

American Mathematical Society